Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

On the Structure of the Teeth of the Devonian Cladodont Sharks

E. W. Claypole
Proceedings of the American Microscopical Society
Vol. 16, No. 3, Seventeenth Annual Meeting. Part III (Apr., 1895), pp. 191-195
Published by: Wiley on behalf of American Microscopical Society
DOI: 10.2307/3220793
Stable URL: http://www.jstor.org/stable/3220793
Page Count: 9
  • Download PDF
  • Add to My Lists
  • Cite this Item
On the Structure of the Teeth of the Devonian Cladodont Sharks
We're having trouble loading this content. Download PDF instead.